A 45-year-old female asked:
taking ortho tri cyclen (ethinyl estradiol and norgestimate) for perimenopause symptoms for 3 months, having headaches, insomnia, night sweats, is 0.35 mcg of estrogen too much for me?
2 doctor answers • 2 doctors weighed in
Obstetrics and Gynecology 22 years experience
Doubtful: You could go down but consider that hormone fluctuations are the biggest cause of problems are yours are steady, did the problems worsen after starting the pill. That pill has that dose of estrogen for about 7 days. To you clinch your teeth at night? Do you have anxiety? You may need to treat this directly. Clonazepam 1-2 mg a couple of nights per week can be a lifesaver if ur sleep deprived.
Obstetrics and Gynecology 39 years experience
What?: I would recommend you get a second opinion.
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.